Jump to content

Search the Community

Showing results for tags 'derealization'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 14 results

  1. "I've come to the unfortunate conclusion that I am in a state a protracted SSRI withdrawal. One of Alto's articles describes me perfectly in terms of a completely dysfunctional nervous system and paradoxical responses to most meds and even some supplements. The exaggerated alerting only allows me to sleep 3-4 hrs a night and my startle reflex is out of control (a bird chirping will send shivers down my spine). The most terrifying and unnerving symptom to me is derealization. It's as if I am in a dream 24/7. It breaks my heart not being able to truly connect with my wife, kids, family, and
  2. Hi! I’m losing hope. I need to hear at least ONE story of someone who has been in my situation and recovered … I can’t locate any. Was bridged from Lexapro to Cymbalta due to poop out. Crashed into withdrawal from Lexapro. One month later, stopped Cymbalta and reinstated full dose Lexapro. Didn’t know of site at time and listened to dr. It has been a year. Do feel some improvement but still bad brain fog and derealization (disassociation to world around me). Tried to cut Lexapro by 1mg and had severe reaction. Feel trapped.
  3. Hello to everyone ! I am a 28 years old male who suffered from anxiety and depression. In 2018 May i was put on Sertraline 100mg and upped untill 200mg in 3 months. i got rid of the anxiety but depression was still there. After 3 months i quit cold turkey did not experienced any withdrawal but depression was still there. after that the GP gave me Citalopram 40 mg which for 4 months experienced mostly side effects such as numbness, heavy brain fog, depersonalisation and lack of concentration i got sick of them so i started Lexapro10mg by myself without tapering or anything like tha
  4. Hi, I’m new hear, I’m sorry if I have any gramatical errors, my native language isn’t English. I’m 18 years old female, I started sertraline at 14 and was been on and off sertraline (I used it total for about 2-3 years) I started when I was 14 and Stopped at 17. My last dose was about 4 months ago and I was on sertraline for 4 months (50 mg I think). I stopped because I learned about pssd. However I don’t think I tappered correctly. I didn’t knew how to. I’m now battling with pssd, a really severe depression, really severe derealization, brain fog, and I’m really suicidal. I don’t know what to
  5. I'll try to keep this kind of short. I've finally decided to post an intro today after reading posts on this site for a few years now which has helped a lot with understanding what's going on since most doctors just told me my SSRI discontinuation/withdrawal symptoms-which were unlike anything I'd ever experienced before and physically and emotionally worse than I'd ever felt-were a return of my depression & anxiety or possibly a bipolar disorder according to one doctor. I knew for a fact that it was not my original anxiety & depression, but I had no idea what was happening in the begi
  6. LCatherine Hello, I am 25 and sometimes feel that my life is over because of Lexapro that was only taken for just shy of two months. I don't know where else to turn, my family and doctors do not believe me and my friends have never been through this hell, so they don't understand. I was a healthy, happy girl for 24 years. Mild anxiety, mild depression, but no severe mental health issues, especially compared to what I've experienced over the last 9 months. It started in September of 2019 when I decided to go on a hormonal birth control for the first time in years. Horrible mist
  7. Hey all! This is my first post here and I'm so glad I found this forum. I've been feeling desperate for months. My question is about drug-induced derealization. I took the combo of Effexor + Valdoxan and only felt good for a month while being on them. In hindsight I almost seemed manic. Then, suddenly, I got very strong derealization that lasted for weeks. It lifted a bit for a few feeks and then came about again when I had a drink one night. I have now tapered off Effexor, I took my last pill about three weeks ago. Three days ago I also started tapering off Valdoxan. I take Oxazepam
  8. Hello, my name is Jonathan. I’m 21. I started taking Lexapro after being admitted into the hospital for intense panic attacks that resulted in suicidal ideology. The first dose I took of Lexapro I immediately felt this numbing/ quieting effect in my mind, like my internal dialogue was shut off, which then resulted in me feeling so removed from reality I just remember crying and staring at a wall for 2-3 hours before I eventually fell asleep. I feel like I had such adverse effects due to an overall hypersensitivity to medication which was confirmed because I also tried Wellbutrin and swit
  9. Hi, I am a 24 year old female from Montreal, Canada. I keep my childhood close to my heart as it is evidence of life being enjoyable. At age 12, I was diagnosed with O.C.D. and after a year or two of therapy, I was able to rid myself of most of my obsessional behaviours. At age 13, entering high school, I was diagnosed with general anxiety disorder and depression, and was quickly put on anti-depressants. The following decade of my life consisted of continuous suffering (unwavering depression, hospital stays, self harm, suicidal tendencies, crisis after crisis, chain smoking cigarettes, chronic
  10. Hi everyone, this is my first time posting here, hope that I am doing everything correctly. I am recovering from fluoxetine (Prozac), I took it for about 8 months and I have been off it for about 3 months now. I have searched a lot on the internet and this forum but I was not able to find anyone who suffers from similar issues, so I was hoping for some kind of support from here Every morning, I wake up with horrible anxiety and a feeling of "depersonalization", it is kind of like sitting in the back of your head and having some kind of tunnel vision. Apathy is a big part of it and there is a
  11. Hi everyone. I've been dealing with severe derealization, panic, insomnia, anxiety, depression, dizziness, vertigo, migraines, agitation, irritably etc. for 3 years now. I'm scared out of my mind. I am on geodon 20 mg 2x a day zoloft (I'm weening. Just went from 25 mg to 12.5 mg) remeon 7.5 mg 2x a day scheduled Ativan (5 mg total per day) i am at at the end of my rope. I believe be chronic insomnia is at the heart of the way I feel. I have recently come to the realization that the derealization could be coming from pharmaceuticals. In an attempt to feel bet
  12. In 2007 I was put on meds at 19 for depression. Then they decided I was bi-polar, the bi-polar where you are just really depressed. So from 2007 until November 2012 I was on a cocktail of meds. Three meds at a time. I was on abilify, wellbutrin, sequel ( only for two weeks because it made me extremely tired) Lamictal, Depakote, Effexor and so on. So what would happen is my psychiatrist would prescibe meds and I would feel better and didn't want to take them so I would stop or miss a lot of days. When I would go to see him I lied and said I was taking them and they didn't do anything so he
  13. Hi, my name's Alexis, I'm a 21 years old male from France, and I made a good amount of mistakes in the past few months as it turns out. Let me start by presenting myself as the "before" me. I was always, always the happy guy. I was bullied during all of high-school (leading me to redo a year because it was to much) but this was all behind me. The bullying led me to have creepling social anxiety but other than that I was really happy with my life, I had learned to live with it and not stoping me to live a full life. I didn't like going clubbing or anything invoving a lot of people at once b
  14. Hello everyone. I am glad this place exists. I am currently trying to get off antidepressants and have read many posts on this forum. I would appreciate any advice on my current situation. Here are the basics: March 2001 At age 18, tried marijuana and a high dose of coricidan cough & cold (dextromethorphan) along with alcohol on spring break. Experienced a 'bad trip', freaking out and thinking I was going to die. For the next couple weeks I felt 'off': experienced dissociative feelings, derealization and anxiety (feared I would never feel back to normal) April 2001 Returned to "n
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy